# SDR ASAA2023022542111

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 2,442 hours, 715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00 FOUND FAULT PACK CONTROL CHANNEL R. GROUNDED - YES. DEFERRED PACK CONTROL CHANNEL R FAULT PER T/C 31-005-00. ALLOWABLE REPAIR TIME LIMIT DEFERRAL OF 150 FH. RE-ACCOMPLISHED T/C 31-005-00 FOUND NO FAULT.
